Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diagnosed with Hoshimoto's disease, taking Synthroid. Lump sensation in throat. Why ?

Hello. I am taking Synthoid for a thyroid condition now, 2 weeks now. i was diagnosed with Hoshimto s desease about 5 mths ago. I have had a lump senation in mhy throat now for the last 6 mths. Doesn t hurt but notisible like a tight bowtie. Is this a normal condition with my thyroid condition and will it go away in time with the help of the Synthoid? Thank you.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question
Your hypothyroid and taking synthyroid for you hypothyroidism.
Enlargement of thyroid gland producing swelling in the neck occurs in hypothyroidism and is normal.
Thyroid tissue gets hypertrophied in response to low thyroid hormone level in the body.
I your thyroid swelling f it is not too big (goiter).it will regress itself in due course of time
Hope i answered your question.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor